I am currently on Fluconazole 150 mg, and I am on my second dose. I just took it yesterday for a yeast infection. I was given Clotrimazole Betamethasone topicals cream to apply on the affected area twice a day. However, it seems to make it hurt in an hour after application.
I first felt myself getting irritated in the vulva area about a week and a half ago and then started Monistat 3 with prefilled cream applicators and it seemed to improve however a few days later it seemed to reverse. Then, I received the Diflucan and it seemed the discharge has been less inside however, the external seems red and irritated and itchy still.
My question is, in order to cure a vaginal yeast infection do I need to apply the antifungal cream externally along with the Diflucan? Or will the Diflucan alone take care of the external and internal infection?
Welcome to icliniq.com.
I have gone through your history and understand your concern. It could be due to vaginitis caused by a fungal and bacterial infection.
You have to take vaginal tablet as well as local application of cream. You can do one thing use plain candid cream and take antifungal and antibiotics for the same.
Keep the area dry and clean and drink a lot of warm water and eat lots of vegetables and fruits. Avoid oily and spicy food. Take probiotics for the same.
Thank you doctor,
Are there any Candid creams that you recommend to be the best, with minimal side effects?
Welcome back to icliniq.com.
In vaginitis, you have to take Fluconazole 150 mg once weekly. Canesten V6 tablet vaginally for six days and use Candid cream for local application with probiotics with precautions as we discussed before. I hope it will relieve your symptoms without any allergy and pain. And you can take Allegra (Fexofenadine) for itching.
I hope this helps.
Was this answer helpful?|
It looks like balanitis, which can be due to fungal infection or bacterial infection ... Read fullWhy am I having itching and irritation near genital area?
.. B (Beclometasone and Clotrimazole) cream. It is a fungal infection. You will need oral antifungal medication. Are you allergic to oral medication? Are you diabetic? For more information consult a dermatologist online --> .. ... Read fullI am having yeast infection, gluten and lactose intolerance. What is the cause?
I am a 31 year old male. For about two weeks or more, I have been experiencing a mild nonspecific pain in my upper body. It is mostly at the upper back, at the center and slightly towards the right. At times, ... Read full
Query: Hello doctor, I have been having recurrent vaginal yeast infections for the last six months. I have taken medications earlier. The gynecologist prescribed Azithral 500 mg in the beginning. After that, the doctor gave me tablet Orni-O. The first time it got cured. When it came back again, she presc... Read Full »
Query: Hi doctor, I had jock itch two months ago for the very first time. It is still there but fading. I started using Hydrozole cream two weeks ago, it seems to be working. How long it would take for a complete cure? After using this cream I fell some itch in legs. Now the groin skin appears red and ver... Read Full »
Query: Hi doctor, I was diagnosed with scabies, and now I am worried my family also has it. The doctor has prescribed Permethrin cream 5%, Ketoconazole cream, Flutas 150 mg, and Levocetirizine. Are these tablets fine or should I add anything more? What should I do with the furniture and mobile phones? I h... Read Full »
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now